Gaviscon Double Action Mint LiquidRegular price £8.99
What’s it for?
Treatment of the symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion, for example, following meals or during pregnancy, and for symptoms of excess stomach acid (hyperacidity).
How to Use
- Adults: 10-20ml after meals and at bedtime, up to 4 times a day.
- Children: should only be given on medical advice.
- Also available in aniseed.
Warnings & Cautions
- Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred
- Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed)
- Each 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium
- If you have been advised a diet restricted in any of these please ask your doctor before taking this product
- If symptoms persist after 7 days consult your doctor
- You can take this product if you are pregnant or breast feeding
Possible side effects:
- Very rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to an allergic reaction from the ingredients
- Consult your doctor immediately if you experience these or any other side effects
- Do not use this medicine after end of month of expiry date (EXP: month/year) shown on the base
- Check the cap seal is unbroken before first taking this product
Oral suspension containing in 10ml:
- Sodium Alginate 500mg
- Sodium Bicarbonate 213mg
- Calcium Carbonate 325mg